ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Misra, Gadadhar and Pal, Avijit and Varughese, Cherian (2019) CONTRACTIVITY AND COMPLETE CONTRACTIVITY FOR FINITE DIMENSIONAL BANACH SPACES. In: JOURNAL OF OPERATOR THEORY, 82 (1). pp. 23-47.

Sain, Debmalya and Paul, Kallol and Mal, Arpita (2018) A COMPLETE CHARACTERIZATION OF BIRKHOFF-JAMES ORTHOGONALITY IN INFINITE DIMENSIONAL NORMED SPACE. In: JOURNAL OF OPERATOR THEORY, 80 (2). pp. 399-413.

Bhattacharyya, Tirthankar and Pal, Sourav (2014) A FUNCTIONAL MODEL FOR PURE Gamma-CONTRACTIONS. In: JOURNAL OF OPERATOR THEORY, 71 (2). pp. 327-339.

This list was generated on Thu Jun 30 00:01:47 2022 IST.